# SDR CA190527012

- Difficulty date: May 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 47830
- Condition: Bypassing
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 24-MAY-2019  - DURING CLIMB, FLIGHT CREW REPORTED NOSE LANDING GEAR UNABLE TO RETRACT. AIRCRAFT LANDED BACK AT ORIGINATING AIRPORT.  - LDG GEAR CONTROL PANEL REPLACED * A/C RELEASED FOR FLIGHT AFTER MAINTENANCE. 25-MAY/2019 + THE DEFECT REPORTED AFTER A TWO FIGHTS - NLG UNABLE TO RETRACT - ALTERNATE EXTENSION USED. * DURING INITIAL EVALUATION FOUND NLG DOOR ACTUATOR HEATING AND MAKING ABNORMAL NOISE, NLG DOOR ACTUATOR REPLACED. SEQUENCE SOLENOID VALVE AND INLINE FILTERS REPLACED ON PREVENTIVE BASIS. NOSE LANDING GEAR RETRACTION CHECKS CARRIED OUT SEVERAL TIMES NO ABNORMALITIES OBSERVED . (TC# 20190527012)
